# SDR SWIA202266390

- Difficulty date: June 20, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE LH WING INBD FLAP VANE LEADING EDGE SKING WEAR AREAS (3EA)     (C-CHECK RO 8/31/2022)    REMOVED AND REPLACED LH WING CENTER OB  FLAP VANE LEADING EDGE PN 601R14303-51 PER CRJ 200 SRM 51-42-10 AND DWG # 601R14303 REV J AND COMPLIED WITH SKYWEST CARD 51-900-1003-SKY(CL600-2B19).
